Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 34, NWS La Crosse, WI

March 2, 20147 counties in Minnesota; 13 counties in Wisconsin; 8 counties in Iowa

NWS La Crosse, WI issued this wind chill advisory at Mar 2, 2014, 11:56 AM CST for 7 counties in Minnesota; 13 counties in Wisconsin; 8 counties in Iowa. It took effect at Mar 2, 2014, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2014, 11:56 AM CST (17:56 UTC)
In effect from
Mar 2, 2014, 6:00 PM CST
Expired
Mar 3, 2014, 9:00 AM CST
In force
15 hr
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1623 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WWUS43 KARX 021756
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1156 AM CST SUN MAR 2 2014

...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT AND MONDAY
MORNING...

.WIND CHILLS WILL RANGE FROM 10 TO 25 BELOW THIS AFTERNOON. DUE TO
THIS WILL ALLOW THE CURRENT WIND CHILL ADVISORY TO EXPIRE AT NOON.

FOR TONIGHT AND MONDAY MORNING...THE WIND CHILLS WILL ONCE AGAIN
FALL INTO THE 25 TO 35 BELOW RANGE. WIND CHILLS THIS COLD CAN
CAUSE FROST BITE IN LESS THAN 30 MINUTES. DUE TO THESE BITTERLY
COLD WIND CHILLS...ANOTHER WIND CHILL ADVISORY HAS BEEN ISSUED
FROM 6 PM TONIGHT THROUGH 9 AM MONDAY.

IF YOU VENTURE OUTDOORS TONIGHT AND MONDAY MONDAY MORNING...BE
SURE TO DRESS APPROPRIATELY.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-030200-
/O.EXP.KARX.WC.Y.0033.000000T0000Z-140302T1800Z/
/O.NEW.KARX.WC.Y.0034.140303T0000Z-140303T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1156 AM CST SUN MAR 2 2014

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST MONDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
MONDAY. 

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE EXPECTED TONIGHT
  AND MONDAY MORNING.

* WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN IN
  LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BOYNE
4 follow-up statements
972 
WWUS43 KARX 022128
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CST SUN MAR 2 2014

...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT AND MONDAY
MORNING...

.WIND CHILLS WILL FALL INTO THE 25 TO 35 BELOW RANGE RANGE 
TONIGHT. WIND CHILLS THIS COLD CAN CAUSE FROST BITE IN LESS THAN
30 MINUTES.

IF YOU VENTURE OUTDOORS TONIGHT AND MONDAY MONDAY MORNING...BE
SURE TO DRESS APPROPRIATELY.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-030530-
/O.CON.KARX.WC.Y.0034.140303T0000Z-140303T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
328 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE EXPECTED TONIGHT 
  AND MONDAY MORNING. 

* WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN 
  IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BOYNE
434 
WWUS43 KARX 030330
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
930 PM CST SUN MAR 2 2014

...ANOTHER BITTERLY COLD NIGHT AND MORNING...

.WIND CHILLS HAVE ALREADY DROPPED INTO THE 15 TO 30 DEGREES BELOW
ZERO RANGE AND WILL CONTINUE TO FALL THROUGH THE NIGHT. THOUGH
WINDS WILL GENERALLY BE ON THE LIGHT SIDE...ANY GUSTS CAN CAUSE
THE WIND CHILLS TO TAKE A DROP SINCE AIR TEMPERATURES ARE ALREADY
IN THE 5 TO 20 DEGREES BELOW ZERO RANGE.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-031130-
/O.CON.KARX.WC.Y.0034.000000T0000Z-140303T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
930 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO WILL OCCUR INTO MONDAY
  MORNING.

* WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN 
  IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

HALBACH
863 
WWUS43 KARX 030919
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
319 AM CST MON MAR 3 2014

...BITTERLY COLD EARLY THIS MORNING...

.TEMPERATURES WILL BE A BONE CHILLING TEENS TO LOWER 20S BELOW
ZERO THIS MORNING...EVEN COLDER IN SOME OF THE COLD DRAINAGE
AREAS OF CENTRAL WISCONSIN. ADDING IN JUST A LIGHT WIND WILL MAKE
IT FEEL 7 TO 8 DEGREES COLDER...WITH WIND CHILLS FROM 20 TO 35
BELOW.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-031500-
/O.CON.KARX.WC.Y.0034.000000T0000Z-140303T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
319 AM CST MON MAR 3 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND CHILL VALUES OF 20 TO 35 BELOW ZERO.

* WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN 
  IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

RIECK
040 
WWUS43 KARX 031457
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
857 AM CST MON MAR 3 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM...

.WINDS REMAINED LIGHT AND VARIABLE THIS MORNING AND TEMPERATURES
WERE RISING INTO THE ZERO TO 15 BELOW RANGE. WHERE LIGHT WINDS
WERE OCCURRING...WIND CHILLS AS OF 830 AM WERE IN THE -10 TO -25
RANGE. WIND CHILLS WILL CONTINUE TO CLIMB THIS MORNING AND THE
WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-031600-
/O.EXP.KARX.WC.Y.0034.000000T0000Z-140303T1500Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
857 AM CST MON MAR 3 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

WIND CHILLS CONTINUE TO IMPROVE THIS AT MID MORNING. FOR THE REST
OF THE MORNING MOST WIND CHILLS WILL BE IN THE ZERO TO -20
RANGE...THUS THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT
9 AM.

$$

RRS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Mar 2, 11:23 AM CST, 33 minutes earlier.

Area forecast discussion, Mar 2, 11:23 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1123 AM CST SUN MAR 2 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 230 AM CST SUN MAR 2 2014

ONE MORE NIGHT OF BITTER COLD FOR THE REGION...THEN SLOW WARMING FOR
THE REST OF THE WEEK. 850 MB TEMP ANOMALIES ARE AROUND -2 TO -2.5
WITH MOSTLY CLEAR SKIES AND LIGHT WINDS PROMOTING RADIATIONAL
COOLING. WITHOUT MUCH REBOUND FROM THE MORNING LOWS TODAY - HIGHS IN
THE SINGLE DIGITS ABOVE/BELOW ZERO - LOWS MONDAY SHOULD BOTTOM OUT
IN THE TEENS TO MID 20S BELOW ZERO. WHILE WINDS WILL BE LIGHT...EVEN
4 MPH WILL MAKE IT FEEL 7-8 DEGREES COLDER. WIND CHILL ADVISORIES
WILL BE NEEDED FOR LATE TONIGHT/MONDAY MORNING...MORE FOR THE
AMBIENT TEMPS RATHER THAN THE CHILLING INFLUENCE FROM STRONG WINDS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 230 AM CST SUN MAR 2 2014

NO STRAYING IN THE MODELS AS THE SWITCH TO A MORE WEST-EAST RUNNING
UPPER LEVEL FLOW STILL ON TAP. THIS SHUNTS THE COLDEST AIR BACK
NORTH...AND ALLOWS FOR MODERATING TEMPS...EVEN SEASONABLY WARM
PERHAPS. ECMWF 850 MB TEMP ANOMALIES GO FROM NEGATIVE TO POSITIVE BY
THU/FRI...MOVING ON THE PLUS SIDE OF FREEZING BY THIS TIME. IT SEEMS
TO BE A WARM OUTLIER...ALTHOUGH CONSISTENTLY SO. THE GFS IS NOT AS
BULLISH...ALTHOUGH STILL SUPPORTS HIGHS BREAKING FREEZING BY THE END
OF THE WORK WEEK. THE EC SEEMS A BIT AMBITIOUS. WILL STICK WITH
CONSENSUS FOR NOW.

THE MOVE TO MORE ZONAL CONFIGURATION SETS UP FOR QUICK MOVING
SHORTWAVES TO SPIN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY...MORE
OFTEN. TIMING AND POSITIONING CAN SUFFER FROM TIMING/LOCATION
PROBLEMS IN THIS TYPE OF FLOW...BUT GFS/ECMWF ARE ZEROING IN ON A
FEW PROBABLE PERIODS.

BOTH MODELS WOULD BRING A SHORTWAVE ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY MON NIGHT/TUE. THE NAM CONCURS. SOME SLOPING WARM AIR
ADVECTION...SOUTHWEST-NORTHEAST...HIGHLIGHTING THE WARMING ON THE
700 MB LAYER ACROSS THE LOCAL FORECAST AREA. QG CONVERGENCE IN THE
850-700 MB ALSO EVIDENT. SATURATION IS DEEPER TO THE NORTHEAST...PER
X-SECTIONS AND BUFKIT SOUNDINGS...BUT DOES INCREASE TO THE SOUTHWEST
BY TUE MORNING. OVERALL...ENOUGH FORCING/MOISTURE FOR LIGHT SNOW
PRODUCTION. NOT THAT DYNAMIC...AND QUICK MOVING...SO DON/T EXPECT
MUCH ACCUMULATIONS. THINKING 1 TO 2 INCHES AT THIS TIME.

ANOTHER SHORTWAVE MOVES IN QUICKLY AFTER THIS ONE...WITH THE GFS/EC
SPINNING IT OVER THE HEART OF THE FORECAST AREA TUE AFTERNOON/NIGHT.
ANOTHER QUICKLY 1-2 INCHES.

NEXT...GFS/ECMWF WANT TO TRACK A SHORTWAVE TROUGH OUT OF THE
NORTHERN PLAINS AND OVER IA TUE NIGHT/WED. EC PREFERS A BIT MORE
SOUTHWEST TRACK THAN THE GFS. AGAIN...LIGHT SNOW CHANCES WITH
THIS...AND A BETTER CHANCE FOR MINOR ACCUMS VIA THE GFS.

THE GFS AND EC STRAY FOR NEXT WEEKEND...AS THE GFS SUGGESTS DEEPER
TROUGHING AND NOT AS WARM AS THE LESS DEEP...SLOWER EC. BOTH WANT TO
BRING SOME PCPN CHANCES TO THE REGION...WITH THE GFS 12 HOURS FASTER
THAN THE EC. WHILE SOLUTIONS ARE SIMILAR...ENOUGH SPREAD TO KEEP
CONFIDENCE DOWN ON HOW IT WILL PLAY OUT. WILL LEAN ON CONSENSUS FOR
NOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1121 AM CST SUN MAR 2 2014

HIGH PRESSURE WILL PROVIDE CLEAR SKIES FOR MUCH OF THIS TIME
PERIOD. TAFTER 03.17Z...A BROKEN DECK OF 10K FOOT CLOUDS WILL
MOVE INTO KRST. NORTHWEST WILL REMAIN IN 5 TO 15 KNOT RANGE
TODAY...AND THEN BECOME LIGHT AND VARIABLE TONIGHT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ017-029-032>034-
     041>044-053>055-061.

MN...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR MNZ079-086>088-
     094>096.

IA...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION...BOYNE
Hazardous weather outlook, Mar 2, 5:23 AM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
523 AM CST SUN MAR 2 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-031145-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
523 AM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIND CHILL VALUES WILL RANGE FROM 20 TO 35 BELOW ZERO THIS
MORNING AND A WIND CHILL ADVISORY IS IN EFFECT THROUGH NOON.

WIND CHILL VALUES ARE EXPECTED TO RANGE FROM 20 TO 35 BELOW ZERO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BITTERLY COLD WINDS CHILLS OF 20 TO 35 BELOW ZERO ARE EXPECTED
THROUGH MONDAY MORNING.

THERE WILL BE PERIODIC CHANCES FOR SNOW THIS WEEK. ACCUMULATIONS
LOOK TO BE MINOR WITH 1 TO 2 INCHES POSSIBLE WITH ANY ONE EVENT.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS WOULD APPRECIATED THIS WEEK.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Local storm report, Mar 2, 8:04 AM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 AM CST SUN MAR 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 SW MONONA             43.04N 91.40W
03/02/2014  M3.2 INCH        CLAYTON            IA   COOP OBSERVER

            COOP OBSERVER STATION MONONA WWTP /MNOI4/
            SNOW DURATION 24 HOURS

0803 AM     SNOW             EDGEWOOD                42.65N 91.40W
03/02/2014  U3.0 INCH        CLAYTON            IA   EMERGENCY MANAGER

            SNOW DURATION 24 HOURS OBSERVER LOCATION
            EDGEWOOD

0700 AM     SNOW             1 ENE VOLGA             42.81N 91.52W
03/02/2014  M3.0 INCH        CLAYTON            IA   COOP OBSERVER

            COOP OBSERVER STATION VOLGA 1NE /VOLI4/ SNOW
            DURATION 24 HOURS

0500 AM     SNOW             1 NNW SPRING VALLEY     43.69N 92.39W
03/02/2014  M3.0 INCH        FILLMORE           MN   COOP OBSERVER

            COOP OBSERVER STATION SPRING VALLEY /SPGM5/
            SNOW DURATION 24 HOURS

0600 AM     SNOW             1 ESE GUTTENBERG        42.78N 91.10W
03/02/2014  M2.5 INCH        CLAYTON            IA   COOP OBSERVER

            COOP OBSERVER STATION GUTTENBERG DAM 10
            /GTTI4/ SNOW DURATION 24 HOURS

0500 AM     SNOW             1 WNW OELWEIN           42.68N 91.93W
03/02/2014  M2.5 INCH        FAYETTE            IA   COCORAHS

            COCORAHS STATION 1 W OELWEIN /8656A/ SNOW
            DURATION 24 HOURS

0600 AM     SNOW             4 SW LYNXVILLE          43.21N 91.10W
03/02/2014  M2.0 INCH        CRAWFORD           WI   COOP OBSERVER

            COOP OBSERVER STATION LYNXVILLE DAM 9
            /LYNW3/ SNOW DURATION 24 HOURS

0600 AM     SNOW             2 NE GOODVIEW           44.09N 91.67W
03/02/2014  M1.0 INCH        WINONA             MN   COOP OBSERVER

            COOP OBSERVER STATION WINONA DAM 5A /WIDM5/
            SNOW DURATION 24 HOURS

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Mar 2, 8:21 AM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
821 AM CST SUN MAR 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 NW FAYETTE            42.85N 91.82W
03/02/2014  M3.7 INCH        FAYETTE            IA   COOP OBSERVER

            COOP OBSERVER STATION FAYETTE /FYTI4/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             2 SSE NORA SPRINGS      43.11N 92.99W
03/02/2014  M3.0 INCH        FLOYD              IA   COCORAHS

            COCORAHS STATION 2 SSE NORA SPRINGS /3411V/
            SNOW DURATION 24 HOURS

0700 AM     SNOW             2 NW RICHLAND CENTER    43.36N 90.42W
03/02/2014  M1.5 INCH        RICHLAND           WI   COOP OBSERVER

            COOP OBSERVER STATION RICHLAND CENTER 1NW
            /RCCW3/ SNOW DURATION 24 HOURS

0700 AM     SNOW             2 SSE BASSETT           43.03N 92.50W
03/02/2014  M1.5 INCH        CHICKASAW          IA   COOP OBSERVER

            COOP OBSERVER STATION IONIA 2W /IONI4/ SNOW
            DURATION 24 HOURS

0650 AM     SNOW             7 SE LOCUST             43.34N 91.64W
03/02/2014  M1.5 INCH        WINNESHIEK         IA   COCORAHS

            COCORAHS STATION 4 S SATTRE /8864A/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             COLWELL                 43.16N 92.59W
03/02/2014  M1.5 INCH        FLOYD              IA   COOP OBSERVER

            COOP OBSERVER STATION COLWELL /CLWI4/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             NEW HAMPTON             43.06N 92.32W
03/02/2014  M1.2 INCH        CHICKASAW          IA   COCORAHS

            COCORAHS STATION NEW HAMPTON /4233S/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             1 WNW FRIENDSHIP        43.98N 89.83W
03/02/2014  M1.1 INCH        ADAMS              WI   COOP OBSERVER

            COOP OBSERVER STATION FRIENDSHIP /FRSW3/
            SNOW DURATION 24 HOURS

0700 AM     SNOW             1 NW VAUDREUIL          44.32N 90.83W
03/02/2014  M1.1 INCH        JACKSON            WI   COCORAHS

            COCORAHS STATION 1 WNW VAUDREUIL /4088H/
            SNOW DURATION 24 HOURS

0700 AM     SNOW             LANESBORO               43.72N 91.97W
03/02/2014  M1.0 INCH        FILLMORE           MN   COOP OBSERVER

            COOP OBSERVER STATION LANESBORO /LNBM5/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             2 NE CRESCO             43.39N 92.09W
03/02/2014  M1.0 INCH        HOWARD             IA   COOP OBSERVER

            COOP OBSERVER STATION CRESCO 1NE /CRCI4/
            SNOW DURATION 24 HOURS

&&

NWS LA CROSSE WI
IRIS SYSTEM

Nearby

Wind Chill Advisories in Wisconsin, 2014Wind Chill Advisories in Iowa, 2014Wind Chill Advisories in Minnesota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.